Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Shreveport, LA

April 27, 20154 counties in Texas; Sabine Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at Apr 27, 2015, 6:36 AM CDT for 4 counties in Texas; Sabine Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2015, 6:36 AM CDT (11:36 UTC)
Expired
Apr 27, 2015, 9:30 AM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Sabine Parish, LA, Angelina County, TX, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX

The radar

The Ft Polk radar (KPOE), 103 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
2577 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WGUS54 KSHV 271136
FFWSHV
LAC085-TXC005-347-403-405-271430-
/O.NEW.KSHV.FF.W.0011.150427T1136Z-150427T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
636 AM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN SABINE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  EASTERN ANGELINA COUNTY IN EASTERN TEXAS...
  SABINE COUNTY IN EASTERN TEXAS...
  SAN AUGUSTINE COUNTY IN EASTERN TEXAS...

* UNTIL 930 AM CDT
    
* AT 634 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MILAM...HUNTINGTON...SAN AUGUSTINE...HEMPHILL...PINELAND...
  ROSEVINE...WODEN...MACUNE...ETOILE...BLAND LAKE...ZAVALLA...
  CHIRENO...BROADDUS...DOLAN...CALGARY...SEXTON...CHINAQUAPIN...
  DENNING...COLUMBUS AND YELLOWPINE.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3106 9455 3152 9460 3154 9431 3159 9431
      3166 9440 3162 9409 3157 9399 3161 9390
      3153 9378 3151 9371 3147 9375 3137 9367
      3137 9364 3132 9368 3123 9360 3118 9360
      3116 9391 3103 9447

$$

ELEVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 6:32 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 27, 6:32 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
632 AM CDT MON APR 27 2015

.UPDATE...
UPDATED THE FORECAST TO REMOVE 8 COUNTIES AND PARISHES FROM
TORNADO WATCH NUMBER 125 ACROSS NORTHEAST TEXAS AND NORTHWEST
LOUISIANA...AND TO INCLUDE 4 PARISHES IN A NEW TORNQADO WATCH
NUMBER 126 ACROSS LOWER PARTS OF NORTH CENTRAL LOUISIANA.

&&

.DISCUSSION...
AN AREA OF SHOWERS AND STRONG TO SEVERE THUNDERSTORMS CONTINUED TO
MOVE ACROSS PARTS OF SAN AUGUSTINE AND SABINE COUNTIES IN EAST
TEXAS AND LOWER PARTS OF TOLEDO BEND AND PARTS OF SABINE PARISH IN
NORTHWEST LOUISIANA. STORMS WILL BE POSSIBLE ACROSS THE SOUTHERN
PARTS OF TORNADO WATCH 125 AND INTO TORNADO WATCH 126 DURING THE
REST OF THE MORNING. /06/

&&

.PREV DISCUSSION... /ISSUED 544 AM CDT MON APR 27 2015/

DISCUSSION...

EARLY THIS MORNING A COLD FRONT EXTENDED FROM SURFACE LOW PRESSURE
OVER NORTH CENTRAL TEXAS SOUTHWEST OF THE DALLAS/FORT WORTH
METROPLEX AND REACHED INTO EAST TEXAS NEAR TYLER AND SOUTH OF
LONGVIEW AND ACROSS NORTH LOUISIANA SOUTH OF THE INTERSTATE 20
CORRIDOR. AN INVERTED SURFACE TROUGH OF LOW PRESSURE REACHED TO
THE NORTHEAST FROM THE LOW/S CENTER INTO CENTRAL OKLAHOMA AND
SOUTHERN KANSAS. AN OCCULDED FRONT REACHED TO THE NORTHWEST FROM
THE TEXAS LOW INTO SOUTHERN NEW MEXICO TO ANOTHER SMALL SURFACE
LOW PRESSURE AREA...AND A DRY LINE EXTENDED FROM SOUTHEAST NEW
MEXICO ACROSS WEST TEXAS INTO ANOTHER SURFACE LOW OVER SOUTH TEXAS
NEAR BROWNSVILLE.  SURFACE HIGH PRESSURE WAS CENTERED OVER
NORTHEAST ARKANSAS AND PROVIDING COLDER AIR INTO THE FOUR STATE
REGION. ALOFT A SERIES OF DISTURBANCES WERE EJECTING AROUND THE
BASE OF A CLOSED LOW OVER NEW MEXICO AND THE WESTERN PAN HANDLE
AREA OF TEXAS AND MOVING ACROSS THE SURFACE SYSTEMS PROVIDING LIFT
AND MOISTURE ALOFT TO PRODUCE SHOWERS AND THUNDERSTORMS...SOME
OF WHICH WERE STRONG TO SEVERE...PRODUCING LOCALLY HEAVY RAINFALL
AND LARGE HAIL AND STRONG AND DAMAGING WINDS. WITH SUCH A COMPLEX
SYSTEM...MOVMENT OF THE STORMS WERE SLOW AND WILL RESULT IN VERY
HEAVY RAIN SINCE PRECIPITABLE WATER VALUES WERE FROM NEAR ONE INCH
TO NEAR ONE AND THREE TENTHS OF AN INCH ACROSS EAST TEXAS INTO
WESTERN LOUISIANA. THROUGH THE FIRST HALF OF THE WORK WEEK THE
UPPER LOW WILL MOVE SLOWLY EAST ACROSS OKLAHOMA AND TEXAS NEAR THE
RED RIVER AND INTO ARKANSAS AND NORTH LOUISIANA...NUDGING THE
SURFACE LOW/S SOUTH WITH THE COLD FRONT REACHING TO THE SOUTHEAST
INTO THE GULF OF MEXICO...AN OCCULUDED FRONT INTO LOWER PARTS OF
THE PAN HANDLE AND ANOTHER COLD FRONT TRAILING TO THE SOUTHWEST
INTO WEST TEXAS AND MEXICO. THIS WILL CONTINUE TO PROVIDE A WET
PERIOD FOR THE FOUR STATE REGION ALONG WITH THE CHANCE FOR SEVERE
THUNDERSTORMS...LOCALLY HEAVY RAINFALL WITH POSSIBLE FLASH
FLOODING...AND COOLER TEMPERATURES. BY LATE TUESDAY NIGHT THE
UPPER LOW PRESSURE SYSTEM WILL BE SHIFTINTG INTO NORTHWEST
MISSSISSIPPI...WESTERN TENNESSEE WITH ITS TRAILING TROUGH OF LOW
PRESSURE JUST EAST OF THE MISSISSIPPI RIVER AND INTO THE GULF OF
MEXICO WITH THE SURFACE LOW OVER SOUTH ALABAMA AND NORTHWEST
FLORIDA. WRAP AROUND MOISTURE WILL PROVIDE SHOWERS OVER EASTERN
SECTIONS OF NORTH CENTRAL LOUISIANA WITH THE RAIN ENDING BY
DAYBREAK WEDNESDAY MORNING. FOR THE REST OF THE EXTENDED FORECAST
PERIOD...HIGH PRESSURE ON THE SURFACE AND ALOFT WILL DOMAINTE THE
WEATHER PATTERN ACROSS THE FOUR STATE REGION WITH DRY CONDITIONS
FOR THE AREA THROUGH NEXT WEEKEND. ANOTHER UPPER LOW WILL DROP
SOUTH ACROSS THE EATERN STATES BUT THIS SYSTEM WILL BRUSH JUST
EAST OF OUR REGION AFFECTING THE TENNESSEE AND OHIO VALLEYS AND
THEN INTO THE SOUTHEAST STATES INTO THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  53  63  46 /  80  80  60  10
MLU  68  56  64  48 /  70  80  70  30
DEQ  65  49  60  42 /  80  80  60  10
TXK  66  51  61  46 /  80  80  60  10
ELD  66  51  59  44 /  70  80  70  30
TYR  71  54  64  47 /  80  80  40  10
GGG  71  53  63  48 /  80  80  40  10
LFK  73  59  68  50 /  80  80  40  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06
Hazardous weather outlook, Apr 26, 10:19 AM CDT, 20 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1019 AM CDT SUN APR 26 2015

ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-137-149-150-
271200-
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-GREGG-CHEROKEE-RUSK-
1019 AM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

MOISTURE WILL BE ON THE INCREASE TODAY THROUGH TONIGHT AS AN UPPER
LEVEL TROUGH MOVES INTO THE SOUTHWEST UNITED STATES. SOUTHWEST
FLOW ALOFT PRECEDING THE UPPER LEVEL TROUGH WILL RESULT IN
INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE
REGION...MAINLY THIS EVENING INTO THE OVERNIGHT HOURS. A FEW OF
THESE STORMS COULD BE STRONG IN INTENSITY WITH HAIL AND STRONG
WINDS POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A COLD FRONT WILL DRIFT SOUTH MONDAY AND SOUTH OF THE AREA TUESDAY
WITH A CONTINUED SUPPLY OF GULF MOISTURE FEEDING INTO THE REGION
AROUND A SURFACE LOW PRESSURE SYSTEM ALONG THE BOUNDARY...AND
COLDER AIR SPREADING SOUTH WITH SURFACE HIGH PRESSURE DROPPING
ACROSS THE CENTRAL SECTIONS OF THE COUNTRY. SHOWERS AND
THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS UNTIL AN UPPER LEVEL
LOW PRESSURE SYSTEM MOVES EAST OF THE MISSISSIPPI RIVER INTO
WESTERN MISSISSIPPI AND TENNESSEE AND S SURFACE LOW MOVES ALONG
THE GULF COAST OF LOUISIANA AND MISSISSIPPI LATE TUESDAY. A FEW OF
THE STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE AND
DAMAGING WINDS AND LARGE HAIL ALONG WITH LOCALLY HEAVY RAINFALL
AND PONDING OF WATER IN STREETS AND LOW LYING AND POOR DRAINAGE
AREAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TONIGHT.

ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-138-
151>153-165>167-271530-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CASS-
MARION-HARRISON-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1018 AM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

MOISTURE WILL BE ON THE INCREASE TODAY THROUGH TONIGHT AS AN UPPER
LEVEL TROUGH MOVES INTO THE SOUTHWEST UNITED STATES. SOUTHWEST
FLOW ALOFT PRECEDING THE UPPER LEVEL TROUGH WILL RESULT IN
INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE
REGION...MAINLY INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A COLD FRONT WILL DRIFT SOUTH MONDAY AND SOUTH OF THE AREA TUESDAY
WITH A CONTINUED SUPPLY OF GULF MOISTURE FEEDING INTO THE REGION
AROUND A SURFACE LOW PRESSURE SYSTEM ALONG THE BOUNDARY...AND
COLDER AIR SPREADING SOUTH WITH SURFACE HIGH PRESSURE DROPPING
ACROSS THE CENTRAL SECTIONS OF THE COUNTRY. SHOWERS AND
THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS UNTIL AN UPPER LEVEL
LOW PRESSURE SYSTEM MOVES EAST OF THE MISSISSIPPI RIVER INTO
WESTERN MISSISSIPPI AND TENNESSEE AND S SURFACE LOW MOVES ALONG
THE GULF COAST OF LOUISIANA AND MISSISSIPPI LATE TUESDAY. A FEW OF
THE STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE AND
DAMAGING WINDS AND LARGE HAIL ALONG WITH LOCALLY HEAVY RAINFALL
AND PONDING OF WATER IN STREETS AND LOW LYING AND POOR DRAINAGE
AREAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

13

In the hours before

Local storm report, Apr 27, 5:37 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     LIGHTNING        1 SSE TYLER             32.32N  95.30W
04/27/2015                   SMITH              TX   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTS FIRE TO A HOME IN THE COOKS
            CROSSING SUBDIVISION DUE TO LIGHTNING STRIKE.

&&

EVENT NUMBER SHV1500383

20
Local storm report, Apr 27, 6:01 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             11 S LUFKIN             31.17N  94.73W
04/27/2015  E1.00 INCH       ANGELINA           TX   PUBLIC

            QUARTER SIZE HAIL REPORTED IN THE BEULAH COMMUNITY.

&&

EVENT NUMBER SHV1500384

20
Local storm report, Apr 27, 6:18 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
618 AM CDT MON APR 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     6 SSW CUSHING           31.74N 94.89W
04/27/2015                   NACOGDOCHES        TX   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED IN LILBERT.
            ESTIMATED WIND GUST TO 70 MPH.

&&

NWS SHREVEPORT LA
IRIS SYSTEM
Local storm report, Apr 27, 6:21 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
621 AM CDT MON APR 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     10 SE NACOGDOCHES       31.51N 94.53W
04/27/2015                   NACOGDOCHES        TX   911 CALL CENTER

            REPORTS OF TREES DOWN IN WODEN ALONG SR 226.

&&

NWS SHREVEPORT LA
IRIS SYSTEM
Local storm report, Apr 27, 6:23 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
623 AM CDT MON APR 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 AM     TSTM WND DMG     4 S CUSHING             31.76N 94.85W
04/27/2015                   NACOGDOCHES        TX   911 CALL CENTER

            REPORTS OF TREES DOWN IN LOONYVILLE.

&&

NWS SHREVEPORT LA
IRIS SYSTEM
Local storm report, Apr 27, 6:35 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
635 AM CDT MON APR 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     FLASH FLOOD      LUFKIN                  31.34N 94.73W
04/27/2015                   ANGELINA           TX   911 CALL CENTER

            FLOODING REPORTING IN DOWNTOWN LUFKIN AS
            WELL AS ALONG SEVERAL OF THE COUNTY ROADS
            AND STATE HIGHWAYS IN AND AROUND LUFKIN.

&&

NWS SHREVEPORT LA
IRIS SYSTEM

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:11 AM CDTSevere Thunderstorm WarningSHVCherokee, Smith49 min
Apr 27, 3:38 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk67 min
Apr 27, 3:49 AM CDTTornado WarningSHVCherokee26 min
Apr 27, 4:10 AM CDTTornado WarningSHVCherokee24 min
Apr 27, 4:32 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches43 min
Apr 27, 4:49 AM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches116 min
Apr 27, 4:50 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk40 min
Apr 27, 5:02 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine43 min
Apr 27, 5:18 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, Sabine and 2 more42 min
Apr 27, 5:43 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine62 min
Apr 27, 7:54 AM CDTSevere Thunderstorm WarningSHVGrant51 min

Nearby

Flash Flood Warnings in Texas, 2015Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.